MAUDE Adverse Event Report: LENSAR, INC. ALLY ADAPTIVE CATARACT TREATMENT SYSTEM

LENSAR, INC. ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Model Number N/A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of procedure # (b)(6) video and imaging shows significant patient decentration in the pid ring and movement during the procedure.This would most likely lend itself to incomplete or tagged areas on the capsulotomy, requiring careful removal of the capsular button during the cataract removal portion of the procedure.The capsular tear may have occurred during the cataract removal portion of the procedure.A review of locking / centration technique with the pid ring to and pid arm and button removal best practices after an incomplete capsulotomy has happened due to patient movement.System functioned as designed.No further clinical follow-up required.
 
Event or Problem Description
On (b)(6) 2026, doctor ((b)(6)) reported to (b)(6) that on (b)(6) 2026 during procedure id # (b)(6), they experienced an incomplete capsulotomy and radial tear.
 
Additional Manufacturer Narrative
Review of procedure (b)(6) video and imaging shows significant pid decentration in the pid ring and patient movement during the procedure.This was viewable to the surgeon prior to the surgery.This would cause incomplete or tagged areas on the capsulotomy, requiring careful removal of the capsular button during the cataract removal portion of the procedure.The capsular tear likely occurred during the cataract removal portion of the procedure as there was ~ 3 clock hours of incomplete capsulotomy.System functioned as designed.Patient received a sulcus iol due to capsular bag instability.Po retina visit with doctor shared that the patient was sent to retina for a vitrectomy within a few days of the posterior capsule tear, and after the retinal surgery the patient had ischemic optic neuropathy.Patient is 20/30 now but with some loss of contrast.No further clinical follow up required.
 
Event or Problem Description
On 02/06/2026, doctor (b)(6) reported to cas that on (b)(6) 2026 during procedure id (b)(6), they experienced an incomplete capsulotomy and radial tear.

Brand Name
ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Common Device Name
ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Manufacturer (Section D)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
8885756412
MDR Report Key24507280
Report Number3009026057-2026-00007
Device Sequence Number9943596
Product Code OOE
UDI-Device Identifier00867744000150
UDI-Public(01)00867744000150(11)240220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown